# SDR QXEA2009112300979

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 319.-333 S24R.  BLENDED OUT CORROSION AND FOUND BLENDS TO BE IN A NO DAMAGE ALLOWED AREA. SENT TO MFG FOR REO.  PERFORMED ECI ON STR 24R, NO CRACKS FOUND IAW NDTM 51-20-006. PERFORMED LPI ON CUTLINE ON NEW S24R, IAW NDTM 51-20-008. INSTALLED STRINGER 24R AND COMPLETED REPAIR IAW REO 670-53-21-514. TOPCOATED AND APPLIED CORROSION INHIBITING COMPOUND IAW 51-25-00-001-001-A01 AND 51-21-11-001-001-A01.
